Korean J. Math.  Vol 20, No 2 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.2.

APPLICATIONS OF LINKING INEQUALITIES TO AN ASYMMETRIC BEAM EQUATION

Q-Heung Choi, Tacksun Jung

Abstract


We prove that an asymmetric beam equation has at least two solutions, one of which is a positive solution. To prove the existence of the other solution, we use linking inequalities. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr